# SDR QXEA200601694

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 20,190 hours, 29,899 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4016341905
- Part serial: 96078505
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 21,076 hours, 29,891 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2294 CAPTAIN ALTIMETER STICKS. MAINTENANCE REPLACED CAPTAINS ALTIMETER. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
